Gutierrez, Carlos
A solution to the bidimensional global asymptotic stability conjecture
Annales de l'I.H.P. Analyse non linéaire, Tome 12 (1995) no. 6 , p. 627-671
Zbl 0837.34057 | MR 1360540
URL stable :


[1] M.A. Aizerman, On a problem concerning the stability in the large of dynamical systems., Uspehi Mat. Nauk. N. S., Vol. 4, (4), pp. 187-188. MR 31610 | Zbl 0040.19601

[2] N.E. Barabanov, On a problem of Kalman., Siberian Mathematical Journal, Vol. 29, (3), 1988, pp. 333-341. MR 953016 | Zbl 0713.93044

[3] R. Fessler, A solution of the two dimensional Global Asymptotic Jacobian Stability Conjecture, Preprint. ETH-Zentrum, Switzerland.

[4] A. Gasull, J. Llibre and J. Sotomayor, Global asymptotic stability of differential equations in the plane, J. diff. Eq., 1989, To appear. MR 1111178 | Zbl 0732.34045

[5] A. Gasull and J. Sotomayor, On the basin of attraction of dissipative planar vector fields, Lecture Notes in Mathematics. Springer-Verlag. Procc. Coll. Periodic Orbits and Bifurcations. Luminy, 1989, To appear. MR 1094380 | Zbl 0713.34053

[6] G. Gorni and G. Zampieri, On the global conjecture for global asymptotic stability, 1990, To appear.

[7] C. Gutierrez, Dissipative vector fields on the plane with infinitely many attracting hyperbolic singularities, Bol. Soc. Bras. Mat., Vol. 22, No. 2, 1992, pp. 179-190. MR 1179484 | Zbl 0776.34024

[8] P. Hartman, On stability in the large for systems of ordinary differential equations, Can. J. Math., Vol. 13, 1961, pp. 480-492. MR 123791 | Zbl 0103.05901

[9] P. Hartman, Ordinary differential equations, Sec. Ed. Birkhäuser, 1982. MR 658490 | Zbl 0476.34002

[10] R.E. Kalman, On Physical and Mathematical mechanisms of instability in nonlinear automatic control systems, Journal of Applied Mechanics Transactions, ASME, Vol. 79, (3), 1957, pp. 553-566. MR 88420

[11] N.N. Krasovskii, Some problems of the stability theory of motion, 1959, In russian. Gosudartv Izdat. Fiz. Math. Lit., Moscow., English translation, Stanford University Press, 1963.

[12] L. Markus and H. Yamabe, Global stability criteria for differential systems, Osaka Math. J., Vol. 12, 1960, pp. 305-317. MR 126019 | Zbl 0096.28802

[13] G. Meisters and O. Olech, Global Stability, injectivity and the Jacobian Conjecture, To appear in the Procc. of the First World Congress on Nonlinear Analysis held at Tampa, Florida. August, 1992. Zbl 0854.34054

[14] G. Meisters and O. Olech, Solution of the global asymptotic stability Jacobian conjecture for the polynomial case, Analyse Mathématique et applications. Contributions en l'honneur de J. L. Lions., Gauthier-Villars, Paris, 1988, pp. 373-381. MR 956968 | Zbl 0668.34048

[15] C. Olech, On the global stability of an autonomous system on the plane, Cont. to Diff. Eq., Vol. 1, 1963, pp. 389-400. MR 147734 | Zbl 0136.08602

[16] B. Smith and F. Xavier, Injectivity of local diffeomorphisms from nearly spectral conditions, University of Notre Dame, Preprint, 1993.